EconPapers    
Economics at your fingertips  
 

A Note on the Modified -Bernoulli Numbers and Polynomials with Weight

T. Kim, D. V. Dolgy, S. H. Lee, B. Lee and S. H. Rim

Abstract and Applied Analysis, 2011, vol. 2011, 1-8

Abstract:

A systemic study of some families of the modified -Bernoulli numbers and polynomials with weight is presented by using the -adic -integration . The study of these numbers and polynomials yields an interesting -analogue related to Bernoulli numbers and polynomials.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/545314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/545314.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:545314

DOI: 10.1155/2011/545314

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:545314